# SDR DL757070752

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 33,349 hours, 14,226 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Fwd Galley Oven
- Component: Oven
- Component part number: 931620401
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY OVEN SPARKED SMOKED AND POPPED CIRCUIT BREAKER.  FOUND TWO WIRES SHORTED ON OVEN WIRING HARNESS,  REPAIRED WIRES.  OPS NORMAL.
